Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

SEVERAL LYAPUNOV FUNCTIONS AND MIXED STABILITY

G. R. VERMA and V. LAKSHMIKANTHAM
Bulletin mathématique de la Société des Sciences Mathématiques de la République Socialiste de Roumanie
Nouvelle Série, Vol. 11 (59), No. 2 (1967), pp. 219-223
Stable URL: http://www.jstor.org/stable/43681537
Page Count: 5

You can always find the topics here!

Topics: Liapunov functions, Mathematics
Were these topics helpful?
See somethings inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Read Online (Free)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
SEVERAL LYAPUNOV FUNCTIONS AND MIXED STABILITY
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[219]
    [219]
  • Thumbnail: Page 
220
    220
  • Thumbnail: Page 
221
    221
  • Thumbnail: Page 
222
    222
  • Thumbnail: Page 
223
    223